Suggest treatment for persistent stomach disorder while on antibiotics for UTI

default
Posted on Thu, 10 Sep 2015 in Medicines and Side Effects
Question: persistent Stomach disorder after a long anti biotic dose routine for treatment of UTI disease
doctor
Answered by Dr. Suresh Heijebu 3 hours later
Brief Answer:
Please list your symptoms in detail

Detailed Answer:
Hello, Madam.

I interpreted your query and concern.

Yes, long-term antibiotic usage ca affect normal bacterial flora of the gut causing a condition referred to Pseudomembranous enteritis.

I can guide you to accuracy if you can list out your symptom profile in detail.

Please, provide further info.

Post your further queries if any.
Thank you





Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3638 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Enteritis

doctor1 MD

4 year old son has the following symptoms.: abdominal distention, diarrhea, and vomiting for 1 week. Vomiting sunsided and abdominal distention...

doctor1 MD

I have lower abdominal pain and bloody stool. The symptoms started over a week ago when on a ski trip and eating food outside of my normal...

doctor1 MD

HI,my 8 year old son was diagnosed with gastroenteritis from 25th of January he has been experiencing abdominal cramps shivers and diarrhea up...

doctor1 MD

Hi. about a month ago me and my kids had gastroenteritis, stomach pain, diarrhea, vomiting...ended up in the hospital dehydrated and after a week...

doctor1 MD

Hello , my wife ( 68 yrs old ) 5’7” 155lbs has had nasuea ,dry vomiting , weakness with occasional Dizziness and sweats for 30 hrs . I’ve given her...

doctor1 MD

Hello, I am feeling very weak. My palms and feet are cold and I am having diarrhoea . It feels as if there is heat coming out of my eyes. Please...

doctor1 MD

I have been having diarrhea for approximately 2 weeks, I finally got that under control with Imodium . However, my stomach has still been hurting...

Get personalised answers from verified doctor in minutes across 80+ specialties

138 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2